# SDR CALA2024120201382

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 79,413 hours, 29,303 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 146A74104
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  REF L/P 3032232, LAVATORY SERVICE DOOR MISSING FROM AIRCRAFT. REF L/P # 3032232 FOR CDL DEFERRAL. THIS LOG TO IDENTIFY PDA ONLY.C/W CDL 52 D FOR MISSING AFT LAV PANEL.
